# SDR TWAA0015005

- Difficulty date: September 13, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767330
- Aircraft serial: 25137
- Aircraft time: 40,397 hours, 6,612 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON LT WING, FOUND 2 DENTS AT FWD EDGE OF WEDGE, TOP SIDE I/B ON NUMBER 6 L/E SLAT.  APPLIED HOT BOND REPAIR TO NUMBER 6 L/E SLAT APPROX SIZE 3.5 BY 3.5 INCHES PER SRM 57-43-02 AND 51-70-10, PAGES 34 AND PAGES 12, 103, AND 201.  SEALED PER SRM 51-20-05.
